Some remarks on the convergence of extended interpolation processes
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1978), pp. 11-18
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1978_4_a1,
author = {D. L. Berman},
title = {Some remarks on the convergence of extended interpolation processes},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {11--18},
year = {1978},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1978_4_a1/}
}
D. L. Berman. Some remarks on the convergence of extended interpolation processes. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1978), pp. 11-18. http://geodesic.mathdoc.fr/item/IVM_1978_4_a1/